# SDR 2024FA0000763

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: General aviation
- Aircraft: N26685
- Make and model: Amrgen AA5A
- Aircraft serial: 645
- Aircraft time: 2,255 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 540112129
- Condition: Chafed
- Location: Zone 600
- Part time: 2,255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION RH WING FUEL LINE, PN 5401121-29 (FUEL TANK OUTLET LINE), FOUND TO BE CHAFING ON FIBERGLASS WING RIB LIGHTENING-HOLE.  UPON REMOVAL OF THE CHAFED FUEL LINE I FOUND WEAR HAD PENETRATED 30% OF THE WALL THICKNESS OF THE TUBING.  NEW FUEL LINE FABRICATED TO REPLACE WORN LINE BUT INTERFERENCE WAS STILL PRESENT DUE TO OVER-LONG DOWNSTREAM LINE PN 5401121-23 FUEL LINE.   SHORTENED PN 5401121-23 FUEL LINE BY 3/8" IN ORDER TO ALLOW THE CHAFING LINE TO MOVE FORWARD ENOUGH TO CLEAR THE LIGHTENING-HOLE WEB.
